# SDR F3LA2009033000069

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 17,500 hours, 8,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964422
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 371414.  MAINTENANCE NOTED THAT THE EMERGENCY LIGHT AT ROW 11 ABC WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY AND PERFORMED OPERATIONAL CHECK IAW AMM 33-51-19 PB 401.
